Alert archive / New York / Special Weather Statements in 2012

Special Weather Statement, NWS Albany, NY

August 14, 2012Herkimer County, New York

NWS Albany, NY issued this special weather statement at Aug 14, 2012, 9:13 PM EDT for Herkimer County, New York. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2012, 9:13 PM EDT (01:13 UTC)
Expired
Aug 14, 2012, 10:00 PM EDT
In force
47 min
Issued by
NWS Albany, NY

County Herkimer County, NY

The radar

The Ft Drum radar (KTYX), 78 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 1.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2012-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 51 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2012-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
51 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1159 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WWUS81 KALY 150113
SPSALY

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
913 PM EDT TUE AUG 14 2012

NYZ032-038-150200-
NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-
913 PM EDT TUE AUG 14 2012

...A STRONG THUNDERSTORM APPROACHING HERKIMER COUNTY IN EASTERN NEW 
YORK...

AT 912 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND HEAVY
RAIN.  THIS STORM WAS LOCATED NEAR POLAND...OR ABOUT 8 MILES
NORTHEAST OF UTICA...AND MOVING EAST AT 30 MPH.

THE THUNDERSTORM WILL BE NEAR...
POLAND...COLD BROOK AND NEWPORT BY 925 PM EDT
7 MILES NORTH OF MIDDLEVILLE BY 930 PM EDT
6 MILES SOUTH OF OHIO BY 935 PM EDT

THIS IS A DANGEROUS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4322 7508 4324 7515 4326 7516 4328 7516
      4330 7515 4338 7485 4334 7487 4329 7473
      4318 7470 4310 7518
TIME...MOT...LOC 0113Z 254DEG 25KT 4320 7515

$$

BGM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 14, 8:04 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Aug 14, 8:04 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
804 PM EDT TUE AUG 14 2012

.SYNOPSIS...
LOW PRESSURE AND ITS ASSOCIATED WEAK FRONTAL BOUNDARY
WILL MOVE ACROSS UPSTATE NEW YORK TONIGHT WITH SHOWERS AND
THUNDERSTORMS FOR THE REGION.  THE UNSETTLED WEATHER WILL CONTINUE
WEDNESDAY WITH ANOTHER DISTURBANCE MOVING ACROSS LONG ISLAND AND
SOUTHERN NEW ENGLAND WITH MORE SHOWERS AND THUNDERSTORMS.  HIGH
PRESSURE WILL BUILD IN FROM THE OHIO VALLEY WEDNESDAY NIGHT WITH
FAIR AND DRY WEATHER FOR THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 730 PM...WATCHING RADAR TRENDS AS A SLOW MOVING CONVECTIVE
LINE WAS ALONG THE I81 CORRIDOR. THIS WAS ALONG THE LEADING EDGE
OF A SHORT WAVE TROUGH AXIS OVER WESTERN PA/NY. LATEST RAP/HRRR
AND 18Z NCEP MODEL SUITE SUGGEST THIS LINE WILL HOLD AS IT
APPROACHES THE WESTERN MOHAWK VALLEY AND ADIRONDACKS BEFORE
DECREASING IN COVERAGE AND INTENSITY. FOR NOW...WE WILL DECREASE
POPS THROUGH THIS EVENING ACROSS THE HUDSON RIVER VALLEY AND
ADJACENT WESTERN NEW ENGLAND AND INCREASE THOSE VALUES TOWARD
MIDNIGHT. OTHERWISE...MINOR ADJUSTMENTS TO HOURLY FORECAST VALUES.

AS OF 350 PM EDT...ONE VORT MAX IS MOVING ACROSS CNTRL-SRN NEW
ENGLAND WITH SOME LIGHT SHOWERS. THIS FEATURE HAS PRODUCED A LOT OF
CLOUDS AND REDUCED THE AMOUNT OF HEATING...AVAILABLE
INSTABILITY...AND MAX TEMPS ACROSS THE REGION. SOME CLEARING HAS
OCCURRED IN THE WAKE OF THIS VORT MAX. ANOTHER SHORT-WAVE...AS
SEEN IN THE VIS/WATER VAPOR IMAGERY...IS MOVING ACROSS LAKE ERIE
INTO NW PA AND WRN NY. IT HAS PRODUCED AN INCREASE OF SHOWERS AND
THUNDERSTORMS OVER THE NIAGARA FRONTIER. THIS AREA OF SHOWERS AND
THUNDERSTORMS WILL MOVE INTO THE W/NW PORTION OF OUR FORECAST AREA
BTWN 22Z-01Z. THE AREA OF UNSETTLED WX WILL EXPAND EASTWARD TOWARDS
MIDNIGHT...AS THE WEAK SFC REFLECTION OF THE SHORT-WAVE DRIFTS
OVER NRN NY.

THERE WILL BE LIGHT TO MODERATE INSTABILITY AROUND WITH SBCAPES
GENERALLY 500 J/KG OR LESS. LIFTED INDICES WILL BE IN THE 0 TO -3C
RANGE WITH TOTAL TOTALS GENERALLY LESS THAN 50. THE DEEP SHEAR IS
RATHER WEAK WITH 20-25 KTS.  SEVERE CONVECTION IS NOT
EXPECTED...BUT WITH LOW-LEVEL THETA-E ADVECTION INCREASING COUPLED
WITH PRECIPITABLE WATER VALUES OF 1.25-1.66"...SOME LOCALLY HEAVY
DOWNPOURS WILL BE POSSIBLE. THE HIGHEST POPS WITH LIKELY AND
CATEGORICAL VALUES WERE PLACED NORTH AND WEST OF THE CAPITAL
REGION.

LOWS WILL BE OF THE WET BULB VARIETY WITH U50S TO L60S OVER THE
HIGHER PEAKS...AND LOWER TO MID 60S IN THE VALLEYS. THERE WILL BE
EVEN A FEW U60S IN THE HUDSON RIVER VALLEY.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
TOMORROW...THERE IS STILL SOME DIFFERENCES BETWEEN THE GFS AND NAM
FOR CONVECTIVE CHANCES IN THE LATE MORNING AND AFTERNOON. A WEAK
OCCLUDED BOUNDARY MOVES OVER ERN NY WITH A SECONDARY SFC LOW TIED
TO ANOTHER VORT MAX MOVING ACROSS NRN NJ/LONG ISLAND...TO SRN NEW
ENGLAND DURING THE DAY. THE GFS INDICATES SOME PARTIAL CLEARING
SOUTH OF THE CAPITAL REGION WITH SBCAPES IN THE 1000-1500 J/KG
RANGE. THE NAM WOULD HAVE MUCH LOWER AMOUNTS IN THE 500-1000 J/KG
RANGE WITH LESS HEATING. THE 0-6 KM SHEAR LOOK POOR IN THE
AFTERNOON DECREASING FROM AROUND 30 KTS TO LESS THAN 20 KTS. THERE
MAYBE A FEW MARGINALLY STRONG TO SEVERE THUNDERSTORMS OVER THE SRN
TIER NEAR THE TRIPLE POINT TO THE SYSTEM. WE WILL CONTINUE TO
HIGHLIGHT THE POSSIBILITY SOUTH AND EAST OF THE CAPITAL REGION. IF
IT STAYS CLOUDY SOME SHOWERS WITH ONLY EMBEDDED THUNDERSTORMS
WILL BE LIKELY. PWATS CONTINUE TO ABOVE NORMAL..BUT ONLY IN THE
1-1.5" RANGE. SOME LOCATIONS WILL LIKELY GET A SOAKING RAIN OUT OF
THIS SYSTEM. MAX TEMPS TOMORROW ARE TRICKY DEPENDING ON THE AMOUNT
OF CLOUD COVER. WITH MOSTLY CLOUDY CONDITIONS PREVAILING...MAX
TEMPS WILL GENERALLY BE IN THE 70S TO L80S OVER THE REGION.

WED NIGHT...THE SHOWERS AND EMBEDDED THUNDERSTORMS GRADUALLY END
FROM SOUTHWEST TO NORTHEAST AROUND MIDNIGHT...AS THE DOUBLE BARREL
SYSTEM MOVES OFF INTO NEW ENGLAND. THE UPPER TROUGH AXIS MOVES
THROUGH AFTER 06Z WITH JUST A FEW RESIDUAL SHOWERS OVER SRN VT AND
THE BERKSHIRES. VERY WEAK COLD AIR ADVECTION OCCURS IN THE WAKE OF
THE SYSTEM WITH LOWS RANGING FROM THE MID AND U50S OVER THE
ADIRONDACK REGION AND SRN GREENS TO LOWER TO MID 60S OVER THE MID
HUDSON VALLEY...AND NW CT.

THU...BRIEF BREAK IN THE UNSETTLED WEATHER WITH SOME WEAK MID
LEVEL RIDGING OVER THE NORTHEAST. SFC HIGH PRESSURE BUILDS IN FROM
THE OHIO VALLEY...AND PA WITH PARTLY TO MOSTLY SUNNY CONDITIONS.
H850 TEMPS IN THE +13C TO +16C RANGE WITH MIXING TO H850-800
SHOULD YIELD HIGHS IN THE LOWER TO M80S IN THE VALLEYS...AND M70S
TO L80S OVER THE HILLS AND MTNS.

THU NIGHT...MOSTLY CLEAR CONDITIONS EARLY ON WILL GIVE WAY TO
INCREASING MID AND HIGH CLOUDS FROM THE NORTH AND WEST AFTER 06Z
WITH AN APPROACHING POTENT COLD FRONT. THIS BOUNDARY IS ON THE
LEADING EDGE OF A DIGGING LONG-WAVE TROUGH. THE NAM AND GFS WERE A
LITTLE FASTER THIS CYCLE WITH THE LEADING EDGE OF ANY SHOWERS. WE
KEPT IT DRY PRIOR TO 12Z FRI BASED ON THE CANADIAN GUIDANCE AND
ECMWF. EXPECT SEASONABLY COOL LOWS IN THE M50S TO L60S.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
THERE IS A GOOD CONSENSUS FROM ALL SOURCES OF GUIDANCE AND ENSEMBLES
FOR A RELATIVELY STRONG COLD FRONT TO TRACK THROUGH THE AREA SOME
TIME WITHIN THE TIME WINDOW OF FRIDAY TO SATURDAY AFTERNOON.  SOME
GUIDANCE SUGGESTS THE FRONTAL PASSAGE AS QUICKLY AS FRIDAY
EVENING... WHILE OTHER GUIDANCE SUGGESTS A WAVE OF LOW PRESSURE
TRACKS ALONG THE FRONT ON SATURDAY...SLOWING THE PROGRESS OF THE
FRONT.

FOCUSING THE GREATEST CHANCES FOR SHOWERS AND THUNDERSTORMS FRIDAY
AND FRIDAY NIGHT...BUT LINGERING ISOLATED ACTIVITY THROUGH SATURDAY.
HIGHS FRIDAY WELL INTO THE 80S MANY AREAS...WITH SOME UPPER 70S
SOUTHERN ADIRONDACKS. WITH COLD ADVECTION POTENTIALLY BEGINNING
SATURDAY...AND POTENTIAL LINGERING CLOUDS AND ISOLATED RAIN
ACTIVITY...HIGHS SATURDAY IN THE 70S...SOME AROUND 70 IN THE
SOUTHERN ADIRONDACKS.

BY LATE IN THE WEEKEND AND THROUGH THE BEGINNING OF NEXT WEEK...AN
OVERALL UPPER PATTERN SETS UP WITH A MEAN UPPER TROUGH OVER EASTERN
NORTH AMERICA.  IN FACT...IF THIS PATTERN WERE TO SET UP IN THE
WINTER...WITH AN UPPER LOW IN THE VICINITY OF HUDSON BAY...IT COULD
FAVOR POTENTIAL EAST COAST SNOWSTORMS. BUT IT IS SUMMER...AND LITTLE
PIECES OF UPPER ENERGY ARE PREDICTED TO TRACK WITHIN THE SOUTHERN
PERIPHERY OF THE UPPER TROUGH...SUPPORTING OCCASIONAL PERIODS OF
SHOWERS AND STORMS AND OCCASIONAL PERIODS OF DRY WEATHER.

THIS FAR OUT INTO THE FUTURE...NEXT SUNDAY THROUGH TUESDAY...NOT
ENOUGH CONFIDENCE TO TRY TO TIME PERIODS OF RAIN AND DRY PERIODS...
SO LEAVING RAIN CHANCES OUT BUT CLOUDY PERIODS AND INTERVALS OF
CLOUDS AND SUN ARE SUGGESTED THROUGH THE PERIOD. STILL...WITH THE
COOLER BOUNDARY LAYER TEMPERATURES...AND THE POTENTIAL FOR LESS THAN
TOTAL SUNSHINE/CLEAR SKY THROUGH THE PERIOD...HIGHS A LITTLE BELOW
NORMAL SUNDAY THROUGH TUESDAY. HIGHS IN THE 70S...WITH SOME 60S
SOUTHERN ADIRONDACKS.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDITIONS THROUGH THIS EVENING WITH MVFR CIGS DEVELOPING AS
MOISTURE ALONG WITH SHOWERS MOVES INTO THE REGION. QUESTION WILL
BE JUST HOW CONCENTRATED THOSE SHOWERS WILL BE TO INCLUDE INTO THE
TAFS. AT THIS TIME...FOLLOWED THE PREVIOUS SET WITH A VCSH UNTIL
TRENDS CAN BECOME BETTER DEFINED. OTHERWISE...AS LOWER LEVEL
MOISTURE INCREASES...SO WILL THE POTENTIAL FOR MVFR MIST/BR AS WE
WILL CONTINUE TO HIGHLIGHT THESE RESTRICTIONS IN THE TAFS
OVERNIGHT.

ANOTHER ROUND OF ADDITIONAL SHOWERS IS EXPECTED ON WEDNESDAY BUT
COVERAGE AND AIRPORT IMPACTS REMAIN TOO LOW TO MENTION A DOMINATE
GROUP INTO THE TAFS WITH A CONTINUING VCSH AT THIS TIME.

NEARLY CALM WINDS WILL OCCASIONALLY BE SOUTHWEST TO SOUTH AT 5-10
KT THROUGH THE PERIOD.

OUTLOOK...
WED NT-THU...MAINLY VFR. NO SIG WX EXP AT THIS TIME. CHC MVFR/IFR
WITH BR/FG AT NIGHT.
FRI...VFR/MVFR. CHC SHRA/TSRA.
SAT-SUN...VFR...NO SIG WX.

&&

.FIRE WEATHER...
LOW PRESSURE AND ITS ASSOCIATED WEAK FRONTAL BOUNDARY
WILL MOVE ACROSS UPSTATE NEW YORK TONIGHT WITH SHOWERS AND
THUNDERSTORMS FOR THE REGION.  THE UNSETTLED WEATHER WILL CONTINUE
TOMORROW WITH MORE SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL
BUILD IN FROM THE OHIO VALLEY WEDNESDAY NIGHT WITH FAIR AND DRY
WEATHER FOR THURSDAY.

RELATIVE HUMIDITIES ARE EXPECTED TO RECOVER TO 85 TO 100 PERCENT
TONIGHT...AND FALL TO 55 TO 75 PERCENT TOMORROW AFTERNOON IN THE
SHOWERS AND THUNDERSTORMS. ANOTHER EXCELLENT RECOVERY TO NEAR 100
PERCENT RH IS ANTICIPATED THURSDAY MORNING.

WINDS ARE EXPECTED TO BE LIGHT AND VARIABLE AT 5 MPH OR LESS
TONIGHT...AND SOUTH TO SOUTHWEST AT 5 TO 10 MPH TOMORROW
AFTERNOON. THE WINDS WILL BE LIGHT FROM THE WEST OR NORTHWEST
WEDNESDAY NIGHT.

WET FLAG CONDITIONS WILL PREVAIL TONIGHT THROUGH TOMORROW.

&&

.HYDROLOGY...
NO MAJOR PROBLEMS ARE EXPECTED ON THE MAIN STEM RIVERS THE NEXT 5
DAYS.

TOTAL QPF FROM THE SHOWERS AND THUNDERSTORMS TONIGHT INTO
WEDNESDAY EVENING WILL RANGE FROM A HALF AN INCH TO AN INCH AND A
HALF WITH SOME LOCALLY HIGHER AMOUNTS. THE NORTHEAST RFC QPF WAS
USED PRIOR TO WEDNESDAY NIGHT WITH SOME SLIGHT INCREASES OVER THE
SRN ADIRONDACK REGION AND WESTERN MOHAWK VALLEY. THESE RAINFALL
AMOUNTS FALL WELL BELOW THE 1...3...OR 6 HOUR ZONAL FLASH FLOOD
GUIDANCE VALUES.

DRY WEATHER RETURNS FOR THURSDAY BEFORE A COLD FRONT APPROACHES
FOR FRIDAY INTO SATURDAY WITH SCATTERED SHOWERS AND THUNDERSTORMS.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...BGM/WASULA
NEAR TERM...BGM/WASULA
SHORT TERM...WASULA
LONG TERM...NAS
AVIATION...BGM/NAS
FIRE WEATHER...JPV
HYDROLOGY...11/WASULA

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, Aug 14, 4:18 PM EDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
418 PM EDT TUE AUG 14 2012

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-151100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
418 PM EDT TUE AUG 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW TONIGHT.
THERE IS A SLIGHT CHANCE OR CHANCE OF NON SEVERE THUNDERSTORMS
WITH LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. AN UPPER
LEVEL DISTURBANCE WILL FOCUS SOME THUNDERSTORMS AGAIN ON WEDNESDAY.
THERE IS A CHANCE A FEW OF THE THUNDERSTORMS MAY BECOME SEVERE
ESPECIALLY SOUTH AND EAST OF THE CAPITAL REGION WITH DAMAGING WINDS
BEING THE MAIN THREAT.

THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY

In the hours before

Special weather statement, Aug 14, 9:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
913 PM EDT TUE AUG 14 2012

NYZ032-038-150200-
NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-
913 PM EDT TUE AUG 14 2012

...A STRONG THUNDERSTORM APPROACHING HERKIMER COUNTY IN EASTERN NEW
YORK...

AT 912 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND HEAVY
RAIN.  THIS STORM WAS LOCATED NEAR POLAND...OR ABOUT 8 MILES
NORTHEAST OF UTICA...AND MOVING EAST AT 30 MPH.

THE THUNDERSTORM WILL BE NEAR...
POLAND...COLD BROOK AND NEWPORT BY 925 PM EDT
7 MILES NORTH OF MIDDLEVILLE BY 930 PM EDT
6 MILES SOUTH OF OHIO BY 935 PM EDT

THIS IS A DANGEROUS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4322 7508 4324 7515 4326 7516 4328 7516
      4330 7515 4338 7485 4334 7487 4329 7473
      4318 7470 4310 7518
TIME...MOT...LOC 0113Z 254DEG 25KT 4320 7515

BGM

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 10:13 PM EDTSpecial Weather StatementALYHamilton62 min
Aug 15, 2:39 AM EDTSpecial Weather StatementALYColumbia51 min
Aug 15, 3:26 AM EDTAreal Flood AdvisoryALYColumbia, Dutchess4 hr
Aug 15, 4:27 PM EDTSpecial Weather StatementALYDutchess48 min
Aug 15, 5:03 PM EDTSpecial Weather StatementALYDutchess42 min
Aug 15, 6:02 PM EDTAreal Flood AdvisoryALYDutchess3 hr
Aug 15, 4:12 AM EDTSpecial Weather StatementALY63 min
Aug 15, 5:31 PM EDTSpecial Weather StatementALY44 min

Nearby

Special Weather Statements in New York, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.